# SDR DALA2020012000393

- Difficulty date: January 19, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 72,848 hours, 53,300 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND EMERGENCY LIGHTS INOP @ ROW 31 AFT INTO AFT ACCESSORY COMPARTMENT. R/R POWER SUPPLY AND BATTERY PACK B5-212 MULTIPLE TIMES PER MD88 AMM 33-53. LIGHTS WORKED INITIALLY BUT AFTER 5 MINUTES STOPPED WORKING AGAIN (354789) FOUND L2-873 SHORTED TO GROUND. REPAIRED WIRING PER SWPM 20-20 AND WD 33-51-14 PAGE 1 SHEET 2. OPS CHECKS AND TESTS GOOD. (LP6920612)
